# SDR 3EJA2021080400002

- Difficulty date: August 3, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N780JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0043
- Aircraft time: 11,110 hours, 7,699 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

WHILE TAXING TO RUNWAY THE BRAKES WERE COMPLETELY UNRESPONSIVE AND THEN THEY ENGAGED SUDDENLY.  PERFORMED GVI OF LH/RH BRAKE. NO FAULT FOUND. BLED BRAKES. TAXIED AIRCRAFT. TAXI CK GOOD
